# SDR SIMA20170802001

- Difficulty date: August 2, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 32,142 hours, 28,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT FOUND BROKEN. R & R THE EMERGENCY LIGHT IAW AMM 33-50-12.
